Follow
Andrew R. Wade
Andrew R. Wade
Verified email at dunelm.org.uk - Homepage
Title
Cited by
Cited by
Year
Non-homogeneous Random Walks: Lyapunov Function Methods for Near-Critical Stochastic Systems
M Menshikov, S Popov, A Wade
Cambridge University Press 209, 382pp, 2016
1002016
Random minimal directed spanning trees and Dickman-type distributions
MD Penrose, AR Wade
Advances in Applied Probability 36 (3), 691–714, 2004
642004
Explicit laws of large numbers for random nearest-neighbour-type graphs
AR Wade
Advances in Applied Probability 39 (2), 326–342, 2007
422007
On the total length of the random minimal directed spanning tree
MD Penrose, AR Wade
Advances in Applied Probability 38 (2), 336–372, 2006
362006
Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains
MV Menshikov, M Vachkovskaia, AR Wade
Journal of Statistical Physics 132, 1097–1133, 2008
312008
Convex hulls of random walks and their scaling limits
AR Wade, C Xu
Stochastic Processes and their Applications 125 (11), 4300–4320, 2015
282015
Phase transitions for random geometric preferential attachment graphs
J Jordan, AR Wade
Advances in Applied Probability 47 (2), 565–588, 2015
202015
Convex hulls of planar random walks with drift
A Wade, C Xu
Proceedings of the American Mathematical Society 143 (1), 433-445, 2015
192015
Excursions and path functionals for stochastic processes with asymptotically zero drifts
O Hryniv, MV Menshikov, AR Wade
Stochastic Processes and their Applications 123 (6), 1891-1921, 2013
192013
Random directed and on-line networks
M Penrose, A Wade
New Perspectives in Stochastic Geometry, 248–274, 2009
172009
Rate of escape and central limit theorem for the supercritical Lamperti problem
MV Menshikov, AR Wade
Stochastic Processes and their Applications 120 (10), 2078–2099, 2010
162010
Anomalous recurrence properties of many-dimensional zero-drift random walks
N Georgiou, MV Menshikov, A Mijatović, AR Wade
Advances in Applied Probability 48 (A), 99–118, 2016
152016
Random walk with barycentric self-interaction
F Comets, MV Menshikov, S Volkov, AR Wade
Journal of Statistical Physics 143, 855–888, 2011
152011
Multivariate normal approximation in geometric probability
MD Penrose, AR Wade
Journal of Statistical Theory and Practice 2 (2), 293–326, 2008
152008
The convex hull of a planar random walk: perimeter, diameter, and shape
J McRedmond, AR Wade
Electronic Journal of Probability 23, 24pp, 2018
142018
Rank-driven Markov processes
M Grinfeld, PA Knight, AR Wade
Journal of Statistical Physics 146, 378–407, 2012
142012
Limit theory for the random on‐line nearest‐neighbor graph
MD Penrose, AR Wade
Random Structures & Algorithms 32 (2), 125–156, 2008
142008
Non-homogeneous random walks on a semi-infinite strip
N Georgiou, AR Wade
Stochastic Processes and their Applications 124 (10), 3179–3205, 2014
132014
The simple harmonic urn
E Crane, N Georgiou, S Volkov, A Wade, R Waters
Annals of Probability 39 (6), 2119–2177, 2009
132009
Asymptotic theory for the multidimensional random on-line nearest-neighbour graph
AR Wade
Stochastic Processes and their Applications 119 (6), 1889–1911, 2009
132009
The system can't perform the operation now. Try again later.
Articles 1–20